| Catalog Number |
NT410 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Pain (1994)
| Date of Event |
10/02/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that an implant at tooth site # 35 was removed due to an infection.Doctor reported that the implants at tooth site # 35 and 37 were placed and the implant at tooth site # 35 became painful, and the healing period was prolonged.The implant was removed on (b)(6) 2025.Patient suffered from abscess.Procedure would be completed on (b)(6) 2026.
Additional Manufacturer Narrative
Zimvie complaint number: (b)(4).A4: patient weight unknown / not provided.E1: reporter email address unknown / not provided.H6: event problem codes ¿ patient code: 1690 abscess.A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report.B5: describe event or problem.G3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H6: adverse event problem.H11: additional narrative.Dhr review was completed for the subject lot number 2120025179.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Sterilization record was reviewed and verified to have passed all sterilization activities with no issues or nonconformities identified.Complaint history review was performed for the reported lot number 2120025179 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿infection¿.A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.
Event or Problem Description
No further event information is available at the time of this report.